# SDR SWAA2024010331128

- Difficulty date: December 12, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N7866A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30648
- Aircraft time: 60,207 hours, 39,702 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK LH HAS CORROSION ON CROWN AT LBL 45.5; STA 500B WL 208<[01] SEAT TRACK WILL BE REPLACED ON CARD#TTG8Q00Q8J4J.;[02] VERIFIED CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
